Absolute diameters and codiameters
Matematičeskie zametki, Tome 48 (1990) no. 1, pp. 38-46
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_1_a5,
author = {A. S. Kochurov},
title = {Absolute diameters and codiameters},
journal = {Matemati\v{c}eskie zametki},
pages = {38--46},
year = {1990},
volume = {48},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_1_a5/}
}
A. S. Kochurov. Absolute diameters and codiameters. Matematičeskie zametki, Tome 48 (1990) no. 1, pp. 38-46. http://geodesic.mathdoc.fr/item/MZM_1990_48_1_a5/